JournalsprimsVol. 42, No. 2pp. 461–479

Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields

  • W. A. Zúñiga-Galindo

    CINVESTAV–I.P.N., Santiago De Querétaro, Mexico
Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields cover
Download PDF

Abstract

We show that the solutions of p-adic pseudo-differential equations of wave type have a decay similar to the solutions of classical generalized wave equations.

Cite this article

W. A. Zúñiga-Galindo, Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields. Publ. Res. Inst. Math. Sci. 42 (2006), no. 2, pp. 461–479

DOI 10.2977/PRIMS/1166642111